Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 31 March 2005

A Theorem of Hunt for Semidynamical Systems

Mounir Bezzarga & Gheorghe Bucur

Journal of Mathematics and Statistics, Volume 1, Issue 1, pp. 58–65 · doi.org/10.3844/jmssp.2005.58.65

6,692 accesses4,814 downloads1 citations (Crossref)Metrics
Cite Check for updates

Abstract

The main result of this paper provides a direct proof of a Hunt's Theorem of the classical potential theory for the so called local semidynamical systems in non locally compact infinite dimensional spaces.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2005 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Bezzarga, M. & Bucur, G. (2005). A Theorem of Hunt for Semidynamical Systems. Journal of Mathematics and Statistics, 1(1), 58–65. https://doi.org/10.3844/jmssp.2005.58.65

Licence
© Science Publications
Issue
Volume 1, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A Theorem of Hunt for Semidynamical SystemsJournal of Mathematics and Statistics · Volume 1, Issue 1 · pp. 58–65 · © Science PublicationsDownload